# SDR VNAA20250610073

- Difficulty date: June 10, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N513AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10114
- Aircraft time: 47,151 hours, 35,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: CC670106088
- Condition: Gouged
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG SIDE STAY FITTING O/B LUG IS GOUGED AND CORRODED. PN CC670-10608-8.
